U.S. doctors online nowAsk doctors free
Afghanistan
A 92-year-old member asked:

History of ischemic stroke. went off crestor (rosuvastatin) for 3 mo, then more frequent symptoms of tias, related to hypercholesterol (high good and bad levels)?

2 doctor answers4 doctors weighed in
Dr. Carin Van Gelder
Emergency Medicine 25 years experience
Got levels?: If your cholesterol levels are abnormal, then maybe. If not, then no. Call your doctor.
Dr. Edward Smith
Neurosurgery 54 years experience
Limping lipids: Cholesterol ain't the whole story. Statins, like crestor, (rosuvastatin) not only reduce blood cholesterol levels but two other important things. 1. They reduce actual plaque size in blood vessels. 2. They stabilize plaque walls making them less likely to crack, resulting in strokes (obstructive and/or embolic). So get back on your Crestor (rosuvastatin) and stay on it. Also use antiplatelet drugs, control blood pressure, etc.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 13, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.